# SDR GTIA2015111601411

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 28,353 hours, 16,741 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17, O2 MASK DOOR OPEN.  RESECURED PANEL IAW AMM 25-25-11.  OPS CHECK GOOD, ACFT OK FOR SERVICE.
